# SDR REXA2013072101098

- Difficulty date: July 19, 2013
- Submitted: July 21, 2013
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 24,820 hours, 22,522 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 394 BETWEEN S23-24R CORRODED 100 PERCENT THROUGH.  REPAIRED IAW REO 601R-53-21-2451.
